HAVE BIPOLAR DISORDER TYPE II, AND ALSO I HAVE SOCIAL PHOBIA. I HAVE HISTORY OF DRUG ABUSE, AND I HAD BEEN ADDICTED TO XANAX FOR 2 YEARS. THEN, BY FOLLOWING ASHTON MANUAL, I FINALLY MANAGED TO DROP OFF THESE MEDS GRADUALLY. AND I HAVE BEEN CLEAN FOR 18 MONTHS NOW. BUT MY LIFE GRADUALLY BECOMES IMPOSSIBLE AND 1 WEEK AGO I TOOK XANAX( AGAIN) AND IT HELPED ME TO DO DAILY TASKS WITHOUT ANXIETY ISSUES. I DONT KNOW WHAT TO DO. I HAVE THE FEELING THAT WITHOUT BENZOS MY LIFE IS NOT AS IT SHOULD BE WITHOUT XANAX I AM LOCKED IN MY HOUSE, BARELY ABLE TO COMMUNICATE WITH STRANGERS, EVEN WHEN NEEDED.
I know many people here have taken Abilify longterm as an adjunct, but I am honestly worried about longterm side effects (weight gain, akasthia). I trialed it twice and it made me constantly hungry, wanting to eat everything (I tried both 2mg, 5mg), made me tap my feet a lot.
I wonder if taking it only on the week that I am very symptomatic (week before menstruation) it would be effective? Is Abilify something that kicks in within a few days of taking it? My other thought was biting the bullet and using Risperdone for this week (which I really hated when I was on it daily, it made me a zombie, and my Prolactin shot through the roof)
The symptoms I want to treat (happen @ 4-7 days per month) are: dysphoria, hypersensitivity, severe depression, anger, uncontrollable crying to exhaustion, suicidal ideations, ruminations, stress and some heart palpitations.
I've posted on this topic before, because I'm really wondering why this is happening to me, but not on other people that have been on higher-dose stimulants (without breaks) for MUCH longer....
I re-instated Ritalin (after a 4 month break) due to increase in work cognitive tasks. Pdoc increased the dosage because previous dose was starting to not cut it, wearing off early. I Was told I could experiment, but to take weekends/breaks off in order to "rest" . In the last 3 weeks, I've noticed drastic improvements in my mood, motivation, ability to focus on intellectual tasks/reading, and a positivity, calmness in general.
Problem is, I am psychologically addicted. When I try to break on the weekends, I can't get out of bed, barely prepare food for myself (despite hunger), and shower, basically, these symptoms are MUCH worse than before I was taking it! I'm concerned that I'll need to keep increasing the dose, take it everyday, and eventually, it will make my condition/functioning worse in the long run (exacerbating the problem). I had old pdocs that would not prescribe me stimulants for exactly this reason.....(I am not ADD.....it is for TRD.)
Any ideas guys? I'm very compliant, and have no inclination to abuse the dosage. This is the only thing that's made a dent in my mood and functioning and does not seem like a long-term solution!
I am being targeted and bullied by my neighbors where I live. I currently live in an independent living home. I am the youngest one here (67 years old). Other neighbors who live in my building admitted that I have been singled out and targeted by the bullies that live here. It seems that no matter where I live, I get singled out and bullied. Must be something I am doing.
In my new independent living home, there are groups of women that stick together and have scheming get-togethers. I was invited to one and never went back. Unfortunately before I discovered one such neighbor was a party to all this, I had confided in her. She roped me in very easily. I am alone and isolated and there is no support in my life. So, I am easy target. I also am a nice person who does not have the ability to actively hurt someone.
I try to get away from these groups (I call them the axis of evils), I put their calls on block so they can no longer text me, I unfriended them on Facebook (I no longer go there anymore). If they don't talk to me once a week, they will send out an alert to go and find me or they will call the cops and to do a welfare check on me. They bang on my door at all hours and yell my name thru the door to get me to come to the door, then they bust in almost knocking me over and sit down for a "chat". While they are chatting they start taking pictures of my cat and my apartment. I should have asked why they were taking pictures inside my apartment, but I dissociated and could not defend myself. I no longer allow them in my home. I won't talk to them over the phone nor text them, nor return their phone calls. The next time they call in a welfare check on me, I will cite them for harassment with the police when they show up. This group of women have admitted to me they are mean and will take action against others who live here if they don't like them, which I have witnessed. So, for now, I walk on egg-shells around them.
I stay away from everyone now, keep my blinds closed and don't answer the phone unless I know who it is calling me. My psych doc upped my maintenance medication and added new medication. He's been calling me frequently to see how I am. I do live with sui*ide ideation, so he's worried about me. Unfortunately I am living in Section 8 Housing, so moving is very difficult to do. So, just trying to keep myself safe from the "Axis of Evil".
Needed to vent to get it out there what I am living with. Thank you for reading.
My old psych-NP gave me seroquel for sleep around the end of December last year. I haven't taken it every night as she wanted or else I wouldn't be still sitting here almost 11 months later with around 50 or 60 25mg pills left.
I have used it randomly for particularly tough nights where I know I can't sleep or I just feel really amped up/anxious and don't want to take more than 1mg of Klonopin.
Is this ok to do?
When I do use it, it ranges from 25-75mg and I sleep like a baby.